# SDR SWIA201332609

- Difficulty date: January 16, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N308SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120326
- Aircraft time: 35,676 hours, 46,025 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE TORQUE RAN AWAY TO 120% AFTER SETTING TAKEOFF POWER.  (FLT 5309)  REPLACED UPPER ENGINE WIRING HARNESS AND T1.8 SENSOR.  P/N 1: 3037603  S/N ON: NSN  S/N OFF: NSN  P/N 2: 315911-01 S/N ON: NS N S/N OFF: NSN
